Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a conjecture of Gross

Author: Hui Hsiung Kuo
Journal: Proc. Amer. Math. Soc. 50 (1975), 379-382
MSC: Primary 60H05; Secondary 28A40
MathSciNet review: 0370757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Gross' conjecture about the generalized Laplacian is proved as a consequence of the main theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60H05, 28A40

Retrieve articles in all journals with MSC: 60H05, 28A40

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society